# SDR ZW0A0204701

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 7,891 hours, 4,222 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE LEFT HYDRAULIC SYSTEM FAILED.  TIGHTENED A LEAKING B-NUT AT THE LEFT ENGINE THRUST REVERSER CONTROL VALVE.
